MathSciNet Relay Station
MathSciNet bibliographic data
MR2541957 60G22 (60G17)
Ral′chenko, K. V.; Shevchenko, G. M. Properties of the paths of a multifractal Brownian motion. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 80 (2009), 106--116; translation in Theory Probab. Math. Statist. No. 80 (2010), 119–130
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement